# SDR UIEA2024112901137

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 107,690 hours, 20,903 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Brush Block
- Condition: Worn
- Location: Apu Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STARTER MOTOR BRUSH WEAR INDICATOR WORNOUT( ACCOMPLISHED R/R OF APU STARTER MOTOR IN REFERENCE TO B767 AMM :49-41-01. OPS TEST NORMAL. NO LEAKS NOTED )
